# SDR USAA2010022590444

- Difficulty date: February 24, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 1,152 hours, 456 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0297
- Condition: Low Pressure
- Location: R1 Door
- Part time: 1,152 hours, 456 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1518 - SAN - EES - R-1 DOOR ASSIST BOTTLE PRESSURE LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-03-614.
